# SDR 9618539931

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED.  GO-AROUND PROCEDURES WERE EXECUTED AND GEAR WAS RECYCLED.  DOOR OPEN LIGHT STAYED ON, EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED AND A SUCCESSFUL LANDING WAS ACCOMPLISHED ON SECOND ATTEMPT.  MAINTENANCE FOUND LEFT MAIN GEAR SLOW TO RETRACT.  REPLACED RESTRICTOR VALVE, OPERATIONAL CHECK NORMAL.  DOOR SKID PADS WERE REPLACED DUE TO DAMAGE INCURRED ON LANDING.
